It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Everyone:

Haven't posted in a while. I am on my second dose of IV venofur, still with no real reason why I am anemia. I have a few other medical issues and I am always trying to figure out if everything is related.

Currently I have had many dental problems with my teeth fracturing and needing to have them pulled and implants placed.

Do you think there could be any possible connection, that the anemia is causing problems with my teeth. Has anyone had anything like this happen.

I could be totally wrong, but just trying to understand why certain things are happening.

Thanks for listening and for any info.
When I'm anemic I grind my teeth at night, I wonder if that's what you're doing and causing the trouble?

Jill
Yes anything that causes anemia can effect teeth, bones, hair.





All times are GMT -7. The time now is 06:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!